×

zbMATH — the first resource for mathematics

Diffeomorphicity criteria for simply connected manifolds. (English) Zbl 0924.57034
Bokut’, L. A. (ed.) et al., Third Siberian school on algebra and analysis. Proceedings of the third Siberian school, Irkutsk State University, Irkutsk, Russia, August 30-September 4, 1989. Providence, RI: American Mathematical Society. Transl., Ser. 2, Am. Math. Soc. 163, 135-141 (1995).
The object of this paper is to generalize theorems concerning \(h\)-cobordism and diffeomorphicity by S. P. Novikov [Sov. Math., Dokl. 3, 540-543 (1962); translation from Dokl. Akad. Nauk SSSR 143, 1046-1049 (1962; Zbl 0142.40804); Izv. Akad. Nauk SSSR, Ser. Mat. 28, 365-474 (1964; Zbl 0151.32103)] and M. Freedman [Pac. J. Math. 62, 379-387 (1976; Zbl 0357.57004)].
For the entire collection see [Zbl 0816.00016].
MSC:
57R80 \(h\)- and \(s\)-cobordism
Keywords:
\(h\)-cobordism
PDF BibTeX XML Cite